Citation

BibTex format

@article{Liebeck:2010:10.1090/S0065-9266-09-00569-9,
author = {Liebeck, MW and Praeger, CE and Saxl, J},
doi = {10.1090/S0065-9266-09-00569-9},
journal = {MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY},
pages = {1--+},
title = {Regular Subgroups of Primitive Permutation Groups},
url = {http://dx.doi.org/10.1090/S0065-9266-09-00569-9},
volume = {203},
year = {2010}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Praeger,CE
AU - Saxl,J
DO - 10.1090/S0065-9266-09-00569-9
EP - 1
PY - 2010///
SN - 0065-9266
SP - 1
TI - Regular Subgroups of Primitive Permutation Groups
T2 - MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.1090/S0065-9266-09-00569-9
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000273716900001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 203
ER -